Local automorphisms of nil-triangular subalgebras of classical lie type Chevalley algebras

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1397-2019-12-5-598-605

Ключевые слова: Automorphism, Characteristic ideal, Chevalley algebra, Local automorphism, Nil-triangular subalgebra, Standard central series

Аннотация: We study the problem of describing local automorphisms of nil-triangular subalgebra of the Chevalley algebra over an associative commutative ring with identity. © Siberian Federal University.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 12, Is. 5

Номера страниц: 598-605

ISSN журнала: 19971397

Издатель: Siberian Federal University

Авторы

  • Zotov Igor N. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных